Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 106830, 9 pages
http://dx.doi.org/10.1155/2012/106830
Research Article

Lag Synchronization of Coupled Multidelay Systems

Information Security Center, Beijing University of Posts and Telecommunications, P.O. Box 145, Beijing 100876, China

Received 23 February 2012; Revised 15 April 2012; Accepted 20 May 2012

Academic Editor: Mohamed A. Zohdy

Copyright © 2012 Luo Qun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luo Qun, Peng Hai-Peng, Xu Ling-Yu, and Yang Yi Xian, “Lag Synchronization of Coupled Multidelay Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 106830, 9 pages, 2012. https://doi.org/10.1155/2012/106830.